# SDR UPS99830305

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, INNER SKIN GOUGED ON RT FWD SERVICE DOOR, AT AFT UPPER CORNER, ADJACENT TO LIGHTENING HOLE.  FABRICATED AND INSTALLED DOUBLER, ATTACH ANGLE AND TWO FILLERS IAW DC8 SRM 52-2-3, 52-3-1 FIG 1, 51-9-0 AND 51-3-0.
